Alert archive / Indiana / Tornado Warnings in 2007
Tornado Warning 20, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Aug 23, 2007, 8:05 PM CDT for Newton County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2007, 8:05 PM CDT (01:05 UTC)
- Expired
- Aug 23, 2007, 8:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
County Newton County, IN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 7:10 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 904 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2022 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KLOT 240105 TORLOT INC111-240200- /O.NEW.KLOT.TO.W.0020.070824T0105Z-070824T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 805 PM CDT THU AUG 23 2007 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A * TORNADO WARNING FOR... NORTHERN NEWTON COUNTY IN NORTHWEST INDIANA... * UNTIL 900 PM CDT... * AT 803 PM...NATIONAL WEATHER SERVICE RADAR INDICATED STRONG ROTATION IN A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES WEST OF CONRAD...MOVING EAST SOUTHEAST AT 30 MPH. * THE TORNADO WILL BE NEAR... CONRAD...AND LAKE VILLAGE BY 825 PM... ENOS BY 830 PM... 6 MILES SOUTH OF ROSELAWN BY 840 PM... TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING PREVIOUSLY ISSUED FOR THIS AREA. LAT...LON 4118 8753 4097 8753 4094 8728 4115 8730 $$ IZZI
2 follow-up statements
000 WWUS53 KLOT 240120 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 820 PM CDT THU AUG 23 2007 INC111-240200- /O.CON.KLOT.TO.W.0020.000000T0000Z-070824T0200Z/ NEWTON IN- 820 PM CDT THU AUG 23 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHERN NEWTON COUNTY... * AT 816 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CONRAD...AND MOVING EAST AT 35 MPH... THE TORNADO WILL BE NEAR... CONRAD...AND LAKE VILLAGE BY 825 PM... ROSELAWN BY 835 PM... TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS LAT...LON 4118 8753 4101 8752 4096 8728 4115 8730 $$ IZZI
000 WWUS53 KLOT 240130 RRA SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 831 PM CDT THU AUG 23 2007 INC111-240141- /O.CAN.KLOT.TO.W.0020.000000T0000Z-070824T0200Z/ NEWTON IN- 831 PM CDT THU AUG 23 2007 ...THE TORNADO WARNING FOR NORTHERN NEWTON COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAS WEAKENED CONSIDERABLY AND NO LONGER APPEARS TO MAINTAIN A SEVERE WEATHER THREAT. LAT...LON 4118 8753 4101 8752 4096 8728 4115 8730 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Aug 23, 6:35 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 23, 6:35 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 635 PM CDT THU AUG 23 2007 .DISCUSSION... ONGOING CONVECTION IS OBVIOUSLY THE MAIN FORECAST CONCERN. THUNDERSTORM CLUSTER MOVING THROUGH NORTHEAST ILLINOIS HAS PRODUCED VARIOUS REPORTS OF DAMAGING WINDS...AND THIS CONVECTIVE CLUSTER AND ASSOCIATED SHORT WAVE SHOULD EXIT NORTHERN ILLINOIS IN THE 23Z-00Z TIME FRAME. MAGNITUDE OF INSTABILITY NOT AS STRONG AS YESTERDAY BUT BIG DIFFERENCE TODAY IN TERMS OF SEVERE IMPACT HAS BEEN A MORE IMPRESSIVE SHEAR PROFILE AND STRONGER MID LEVEL WINDS. MAIN QUESTION FOR LATER TONIGHT WILL BE THE POTENTIAL FOR REDEVELOPMENT IN THE WAKE OF THIS MCS. LOOKING UPSTREAM ON WATER VAPOR...A JET STREAK IS EVIDENT ACROSS THE CENTRAL PLAINS AND WILL TRACK INTO THE UPPER MS RIVER VALLEY LATE THIS EVENING. LOW LEVEL JET WILL STRENGTHEN AGAIN TONIGHT...AND EXPECTING RENEWED CONVECTIVE DEVELOPMENT LATER THIS EVENING WITH ISENTROPIC LIFT OVER LOW LEVEL BAROCLINIC ZONE/RESIDUAL OUTFLOW BOUNDARIES. HEAVY RAIN POTENTIAL ESPECIALLY ACROSS NORTHERN HALF OF THE AREA WILL FRIDAY APPEARS TO BE ANOTHER POTENTIALLY ACTIVE SEVERE WEATHER TODAY AS MORE PRONOUNCED MID/UPPER LEVEL TROUGH MOVES THROUGH NORTHERN ILLINOIS WITH MODEL FORECASTS INDICATING MID LEVEL WINDS ON THE ORDER OF 50 KNOTS. GIVEN POTENTIAL FOR HEAVY RAIN OVER THE NEXT FEW DAYS HAVE ISSUED A FLASH FLOOD WATCH IN EFFECT FOR NORTHERN HALF OF THE FORECAST AREA THROUGH LATE FRIDAY NIGHT...AND ACROSS FAR SOUTHERN PORTIONS FRIDAY MORNING AND FRIDAY NIGHT. DID NOT MAKE MANY CHANGES TO THE REMAINDER OF THE FORECAST WITH THINGS QUIETING DOWN SATURDAY AS MAIN COLD FRONT MOVES THROUGH THE AREA. && .DISCUSSION... 355 AM CDT THREAT OF PERIODIC THUNDERSTORMS AND ACCOMPANYING POTENTIAL FOR ADDITIONAL MODERATE TO HEAVY RAINFALL TODAY THROUGH FRIDAY NIGHT REMAINS FORECAST CONCERN. MULTIPLE SHORT WAVES CONTINUE TO MOVE QUICKLY FROM THE PLAINS NORTHEASTWARD INTO/TOWARD THE WESTERN GREAT LAKES. ONE THAT BROUGHT STORMS ACROSS THE AREA LATE WED NIGHT AND EARLY THIS MORNING NOW MOVING ACROSS LOWER MI WHILE NEXT RIGHT ON ITS HEELS MOVING OUT OF EASTERN IA. STORMS ACROSS NORTHERN IL AHEAD OF THIS DISTURBANCE WILL BE EXITING N CENTRAL AND NE IL BEFORE DAYBREAK SO WILL LET EXISTING FLASH FLOOD WATCH DIE AT 7 AM CDT. WHILE MULTIPLE SIGNIFICANT THUNDERSTORM OUTFLOWS PUSH SE ACROSS NORTHERN IL AND NW IN...STRONG LOW LEVEL FLO QUICKLY RECHARGES UNSTABLE AIRMASS ACROSS CWA AND N ACROSS SRN WI S OF QUASISTATIONARY FRONT. VIGOROUS TS ACTIVITY HAS MOVED E TO SERN SD AND ERN NEB AS NEXT SHORT WAVE MOVES FROM THE ROCKIES OVER THE HI PLAINS. AS THIS DISTURBANCE CONTINUES TO APPROACH THE LOCAL AREA TODAY ANTICIPATE SIMILAR SCENARIO AS TO WED-WED NIGHT WITH MAIN CONVECTIVE ACTIVITY REMAINING IN THE VICINITY OF THE SURFACE BOUNDARY WHICH KEEPS THEM TO THE NW OF THE CWA INTO THIS AFTERNOON. AS THE SHORT WAVE TROF LIFTS INTO THE UPPER MIDWEST LATE THIS AFTERNOON MID LEVEL UVV OVER THE CWA INCREASES WHILE STRONG SW LO LEVEL FLO PUMPS PW VALUES INTO 2-2.5 INCH RANGE. NEW FFA WILL MOST LIKELY BE NEEDED BUT WILL HOLD OFF FOR NOW TO PREVENT OVERLOAD OF VARIOUS HYDROLOGIC WATCHES...WARNINGS AND STATEMENTS. MENTION OF POSSIBLE ADDITIONAL HEAVY RAIN IN GRIDS AND TEXT PRODUCTS WILL KEEP WORLD INFORMED OF CONTINUED POTENTIAL OF ADDITIONAL HEAVY RAIN LATE TODAY AND TONIGHT. WITH NO SIGNIFICANT CHANGE IN THE PATTERN TODAY THE THREAT OF STRONG WINDS WITH MORE BOWING SEGMENTS WILL AGAIN BE PRESENT. HEAVY RAIN AND GUSTY WIND PRODUCING TSRA THREAT CONTINUES FRI AS ANOTHER SHORT WAVE OR WAVES COME OUT OF THE WESTERN UPPER TROF AND A WAVE ALONG THE SURFACE FRONT LIFTS FROM IA ACROSS WI AS THE MAIN UPPER TROF MOVES OVER THE PLAINS. AS THIS TROF MOVES INTO THE WESTERN GRTLKS LATE FRI NIGHT AND SAT MORNING THE BOUNDARY PUSHES SE THRU THE CWA IN RESPONSE. THIS FINALLY TURNS OFF THE SPIGOT AS HI PRES BUILDS SEWRD ACROSS WI AND IA INTO NRN IL DURING THE DAY FOLLOWING THE UPPER TROF PASSAGE. TRS && .AVIATION... 635 PM CDT MAJOR LINE OF STORMS MOVING THRU ORD...DPA...MDW...GYY AT OR NEAR START OF TAFS THIS ROUND. CIG AND VSBY OCNLY IFR WITH HEAVY HEAVY HEAVY RAIN. WINDS SWITCHING TEMPO TO NW AND GUSTY WITH STORM PASSAGE THEN BECMG VRBL TO SLY BUT UNDER 10 KTS FOR A COUPLE HOURS BEFORE STABILIZING BACK TO SW FLOW OVERNIGHT. MAY BE A FEW RENEGADE SHOWERS TIL MIDNIGHT. ALTHO NOT PORTRAYED IN TAFS...THERE MAY EVEN BE AN ERLY MRNG ...4AM TO 6AM... RETURN OF STRONG STORMS NOT UNLIKE EARLY THURSDAY MRNG. IF NOT...CAN PROBLY EXPECT SOME LIGHT FOG TO 5 MILES AS SKIES SCATTER OUT IN THE PREDAWN. THIS LIFTING IN MID MRNG. FROPA EXPECTED TO MOVE THRU AREA IN THE LATE AFTN. AHEAD OF FROPA CAN EXPECT MORE STORMS IN DAYTIME HEATING...TRIGGERING AHEAD OF FRONT AND ENDING WITH PASSAGE BTWN 18Z AT RFD TO 22Z AT MDW TO 00Z AT GYY. WINDS SWITCHING TO NW ARND 10 KT AFTER FROPA. RLB && .MARINE... 400 PM CDT SOUTHWEST WINDS WILL PREVAIL THRU TONIGHT INTO THE MORNING. HOWEVER A COLD FRONT DROPPING DOWN LAKE MICHIGAN ON FRIDAY WILL SWITCH WINDS TO MORE NORTHERLY FLOW BY FRIDAY EVENING. COLD AIR ADVECTION COULD PICK WINDS UP TO 25 KTS BRIEFLY FRIDAY AFTN...WITH WAVES PICKING UP TO 5 TO 7 FT ON THE SOUTH END. THIS SHUD DIMINISH OVERNIGHT FRIDAY INTO SATURDAY AS HIGH PRESSURE STARTS BUILDING IN OVER THE LAKES FOR THE WEEKEND. RLB && .LOT WATCHES/WARNINGS/ADVISORIES... IL...FLASH FLOOD WATCHES IN EFFECT THROUGH EARLY SATURDAY MORNING. IN...FLASH FLOOD WATCHES IN EFFECT THROUGH EARLY SATURDAY MORNING. LM...SCA IL AND IN NEARSHORES FRI AFTN TO MIDNIGHT FRI NGT. &&
Hazardous weather outlook, Aug 23, 7:45 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 745 PM CDT THU AUG 23 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 240900 WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 745 PM CDT THU AUG 23 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS AND VERY HEAVY RAINFALL. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT MUCH OF NORTHERN ILLINOIS AND NORTHWEST INDIANA TONIGHT WITH A POTENTIAL FOR STORMS TO TRAIN ACROSS THE SAME LOCATIONS. MANY AREAS CREEKS AND STREAM ARE OVERFLOWING THEIR BANKS...AND ADDITIONAL HEAVY RAIN WILL LIKELY AGGRAVATE THE FLOODING PROBLEMS. THE GREATEST THREAT FOR HEAVY RAIN TONIGHT WILL BE FOR AREAS GENEARLLY NORTH OF INTERSTATE 80 TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE REGION ON FRIDAY. ADDITIONAL PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY INTO EARLY SATURDAY MORNING. HEAVY RAINFALL WILL BE POSSIBLE DURING THIS PERIOD ACROSS THE ENTIRE OUTLOOK AREA. THERE IS ALSO THE POTENTIAL THAT STRONGER STORMS COULD PRODUCE DAMAGING WINDS. THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-766-232130- WINTHROP HARBOR TO WILMETTE HARBOR IL- WILMETTE HARBOR TO NORTHERLY ISLAND IL- NORTHERLY ISLAND TO CALUMET HARBOR IL- CALUMET HARBOR IL TO GARY IN- GARY INDIANA TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- LAKE MICHIGAN IL AND IN OPEN WATERS- 745 PM CDT THU AUG 22 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN LAKE MICHIGAN TONIGHT. THERE IS A RISK THAT SOME OF THESE STORMS WILL PRODUCE WIND GUSTS IN EXCESS OF 40 KNOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY INTO EARLY SATURDAY MORNING. THE THREAT OF STRONG WINDS FROM STRONGER STORMS WILL CONTINUE. THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR BOTH THE ILLINOIS AND INDIANA NEARSHORE WATERS FOR HIGH WAVES FRIDAY AFTERNOON AND EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO
In the hours before
Local storm report, Aug 23, 7:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
752 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HEAVY RAIN STREAMWOOD 42.02N 88.17W
08/23/2007 M2.26 INCH COOK IL PUBLIC
FLOODING ON MANY ROADS. WATER 8 TO 10 INCHES DEEP ON
PARTS OF PARK BLVD
&&
RATZERLocal storm report, Aug 23, 7:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
754 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 3 S WILMINGTON 41.25N 88.16W
08/23/2007 WILL IL LAW ENFORCEMENT
TREES DOWN AT RTES 102 AND 113
&&
RATZERLocal storm report, Aug 23, 7:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
756 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL BOURBONNAIS 41.16N 87.88W
08/23/2007 E1.00 INCH KANKAKEE IL TRAINED SPOTTER
&&
NMARSILILocal storm report, Aug 23, 7:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
758 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL BRADLEY 41.15N 87.86W
08/23/2007 E0.75 INCH KANKAKEE IL TRAINED SPOTTER
&&
RATZERLocal storm report, Aug 23, 8:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
803 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FLOOD JOLIET 41.53N 88.12W
08/23/2007 WILL IL TRAINED SPOTTER
3 TO 4 INCHES STANDING WATER ON CHERRY HILL ROAD AT RTE
52.
&&
RATZERLocal storm report, Aug 23, 8:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
805 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN PEOTONE 41.33N 87.80W
08/23/2007 M1.61 INCH WILL IL TRAINED SPOTTER
45 MINUTE RAINFALL AMOUNT
&&
RATZERThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:10 PM CDT | Severe Thunderstorm Warning | LOT | Lake, Porter | 60 min |
| Aug 23, 7:18 PM CDT | Flash Flood Warning | LOT | Lake, Porter | 4 hr |
| Aug 23, 7:46 PM CDT | Severe Thunderstorm Warning | LOT | Jasper, Newton | 42 min |
| Aug 23, 8:47 PM CDT | Severe Thunderstorm Warning | LOT | Jasper, Lake, Newton, Porter | 48 min |
| Aug 23, 9:14 PM CDT | River Flood Warning | LOT | Porter | 8 days |
| Aug 23, 9:14 PM CDT | River Flood Warning | LOT | Jasper, Porter | 8 days |
| Aug 23, 9:20 PM CDT | Flash Flood Warning | LOT | Lake, Porter | 7 hr |
| Aug 23, 10:05 PM CDT | Flash Flood Warning | LOT | Jasper, Newton | 6 hr |
| Aug 23, 10:54 PM CDT | River Flood Warning | LOT | Lake | 72 hr |
| Aug 24, 2:51 PM CDT | Severe Thunderstorm Warning | LOT | Benton | 39 min |
Nearby
Tornado Warnings in Indiana, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.